Alert archive / Texas / River Flood Warnings in 2011
River Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 12, 2011, 8:06 AM CDT for Hunt County, Rockwall County, Texas. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2011, 8:06 AM CDT (13:06 UTC)
- Expired
- May 13, 2011, 5:25 AM CDT
- In force
- 21 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
Counties Hunt County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Sabine River near Quinlan (QLAT2). The gauge peaked at 15.50 ft at May 12, 2011, 12:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
132
WGUS44 KFWD 121306
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
806 AM CDT THU MAY 12 2011
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY
SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC231-130106-
/O.NEW.KFWD.FL.W.0007.110512T1306Z-110513T1520Z/
/GNVT2.1.ER.110512T0455Z.110512T1800Z.110513T0320Z.NO/
806 AM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 AM THURSDAY THE STAGE WAS 15.55 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST BETWEEN 15 AND 16 FEET BY MIDDAY
THURSDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY NIGHT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.1 FEET ON JUL 11 2007.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
COWLEECH FORK SABINE RIVER
GREENVILLE 14 15.6 THU 08 AM 10.0 4.0 3.7 3.6
$$
TXC231-397-130106-
/O.NEW.KFWD.FL.W.0008.110512T1306Z-110513T0652Z/
/QLAT2.1.ER.110512T1008Z.110512T1800Z.110512T1852Z.NO/
806 AM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 AM THURSDAY THE STAGE WAS 15.35 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST BETWEEN 15 AND 16 FEET BY MIDDAY
THURSDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY
AFTERNOON.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.5 FEET ON JUN 11 2008.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
SOUTH FORK SABINE RIVER
QUINLAN 15 15.4 THU 08 AM 7.2 4.1 4.1 4.1
$$3 follow-up statements
678
WGUS84 KFWD 121951
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT THU MAY 12 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL
COUNTIES
COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC231-130751-
/O.CON.KFWD.FL.W.0007.000000T0000Z-110513T1520Z/
/GNVT2.1.ER.110512T0455Z.110512T1445Z.110513T0320Z.NO/
251 PM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* AT 0145 PM THURSDAY THE STAGE WAS 15.31 FEET.
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY NIGHT.
* AT 15 FEET CAUTION SHOULD BE EXERCISED NEAR THE RIVER BECAUSE OF
MINOR OUT OF BANK FLOW.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
COWLEECH FORK SABINE RIVER
GREENVILLE 14 15.3 THU 02 PM 10.0 4.0 3.7 3.6
$$
TXC231-397-130731-
/O.EXT.KFWD.FL.W.0008.000000T0000Z-110513T0731Z/
/QLAT2.1.ER.110512T1008Z.110512T1730Z.110512T1931Z.NO/
251 PM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0145 PM THURSDAY THE STAGE WAS 15.50 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END THURSDAY
AFTERNOON.
* FORECAST...THE RIVER WILL CREST MID AFTERNOON THURSDAY AND SHOULD
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 15 FEET MINOR OUT OF BANK FLOODING WILL OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
SOUTH FORK SABINE RIVER
QUINLAN 15 15.5 THU 02 PM 7.2 4.1 4.1 4.1
$$716
WGUS84 KFWD 130044
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT THU MAY 12 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC231-130114-
/O.CAN.KFWD.FL.W.0007.000000T0000Z-110513T1520Z/
/GNVT2.1.ER.110512T0455Z.110512T1445Z.110512T2228Z.NO/
744 PM CDT THU MAY 12 2011
THE FLOOD WARNING IS CANCELLED FOR
THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* AT 0645 PM THURSDAY THE STAGE WAS 12.87 FEET.
* FLOOD STAGE IS 14 FEET.
* FELL BELOW FLOOD STAGE AT 5 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY
SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
COWLEECH FORK SABINE RIVER
GREENVILLE 14 12.9 THU 07 PM 4.6 3.8 3.3 3.0
$$
TXC231-397-131243-
/O.EXT.KFWD.FL.W.0008.000000T0000Z-110513T1344Z/
/QLAT2.1.ER.110512T1008Z.110512T2030Z.110513T0144Z.NO/
744 PM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0645 PM THURSDAY THE STAGE WAS 15.47 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END THURSDAY
EVENING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
SOUTH FORK SABINE RIVER
QUINLAN 15 15.5 THU 07 PM 6.8 5.0 4.5 4.1
$$502
WGUS84 KFWD 131025
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT FRI MAY 13 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC231-397-131055-
/O.CAN.KFWD.FL.W.0008.000000T0000Z-110513T1344Z/
/QLAT2.1.ER.110512T1008Z.110512T2030Z.110513T0421Z.NO/
525 AM CDT FRI MAY 13 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0445 AM FRIDAY THE STAGE WAS 12.40 FEET.
* FLOOD STAGE IS 15 FEET.
* FELL BELOW FLOOD STAGE AT 11 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 6 FEET BY
SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE
SOUTH FORK SABINE RIVER
QUINLAN 15 12.4 FRI 05 AM 5.5 4.7 4.3 4.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 12, 7:00 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 12, 7:00 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 700 AM CDT THU MAY 12 2011 .AVIATION... MVFR CEILINGS WILL CONTINUE ACROSS ALL OF THE TAF SITES THROUGH LATE MORNING. EXPECT SOME SHOWERS TO DEVELOP THROUGH THE MORNING MAINLY SOUTH OF THE METROPLEX TAF SITES. THUNDERSTORM CHANCES WILL INCREASE THROUGH THE DAY AS LIFT INCREASE NEAR AN ADVANCING DRY LINE. STORM COVERAGE SHOULD BE LESS THAN WEDNESDAY...SO WILL ONLY INCLUDE CB IN THE CLOUD GROUP DURING THE AFTERNOON. IT APPEARS THAT THE BEST CHANCE FOR STORMS WILL BE SOUTH/SOUTHEAST OF THE METROPLEX TAF SITES IN THE VICINITY OF THE BEST INSTABILITY AND DEEPEST MOISTURE. 06Z MODELS ARE COMING IN A BIT SLOWER WITH THE COLD FRONT WHICH MAY RESULT IN A CHANCE OF SHOWERS/STORMS AFTER 06Z. FOR NOW...WILL HOLD OFF ON MENTIONING THUNDER DURNING THE OVERNIGHT HOURS. A SOUTH TO SOUTHWEST WIND WILL INCREASE BETWEEN 10 AND 14 KNOTS LATE THIS MORNING. WIND SPEEDS WILL DECREASE A BIT AFTER SUNSET BUT REMAIN IN THE 8 TO 12 KNOT RANGE. EXPECT FROPA BETWEEN 7S AND 9Z AT THE METROPLEX TAF SITES AND IN WACO AROUND 11Z. 79 && .UPDATE... 06Z MODEL RUNS ARE COMING IN SLOWER WITH THE COLD FRONT WHICH SHOULD RESULT IN A SLIGHTLY BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TODAY. WILL SEND OUT A QUICK UPDATE TO RAISE POPS SLIGHTLY. NO OTHER MAJOR CHANGES WITH THIS UPDATE. && .PREV DISCUSSION... /ISSUED 252 AM CDT THU MAY 12 2011/ MODELS YESTERDAY DID A POOR JOB OF FORECASTING THE DRY LINE/COLD FRONT...BRINGING THE DRY LINE TOO FAR EAST AND THE FRONT DOWN TOO FAST. WITH THE WARM AIR STILL IN PLACE...ROUND TWO OF STRONG THUNDERSTORMS IS EXPECTED AGAIN FOR TODAY/TONIGHT FOR ALL AREAS EXCEPT THE FAR WEST. ONCE AGAIN...HAIL AND HIGH WINDS WILL BE THE MAIN THREAT. MODEL SOUNDINGS SHOW ATMOSPHERE UNCAPPED BEFORE NOON WITH STEEP MID LEVEL LAPSE RATES AND PLENTY OF CAPE. GFS HAS OVER 4000 JOULES AT DFW BY 1 PM WITH NAM SHOWING 2300. HAVE INCLUDED SEVERE WORDING AFTER 10 AM THINKING THAT STORMS WILL START FAIRLY EARLY AGAIN. TONIGHT FRONT FINALLY GETS A GOOD PUSH SOUTHEAST AND STORMS MOVE OUT OF NORTH TEXAS BEFORE SUNRISE FRIDAY. ONCE FRONT GETS ON THROUGH...NORTHWEST FLOW AND A FAIRLY COOL/DRY AIRMASS FOR MAY IS EXPECTED TO REMAIN IN PLACE THROUGH MID WEEK NEXT WEEK. A COUPLE OF WEAK REINFORCING SHOTS OF COOL AIR WILL KEEP ANY WARM UP FROM OCCURRING TOO QUICKLY. BY WEDNESDAY/THURSDAY TIME FRAME SOUTHWEST FLOW ALOFT RETURNS AND GULF MOISTURE STARTS WORKING BACK NORTH. GFS/ECMWF BOTH SHOW SOME PRECIP DEVELOPING NEXT THURSDAY AND HAVE ADDED SOME 20 POPS TO COVER IT. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 63 78 58 75 / 20 20 0 0 0 WACO, TX 86 64 80 58 77 / 40 40 10 0 0 PARIS, TX 82 60 74 51 69 / 30 40 10 0 0 DENTON, TX 85 56 77 53 73 / 20 20 0 0 0 MCKINNEY, TX 83 58 77 54 71 / 30 30 0 0 0 DALLAS, TX 86 64 77 58 75 / 30 30 0 0 0 TERRELL, TX 84 63 77 55 73 / 30 40 10 0 0 CORSICANA, TX 85 65 79 58 73 / 40 40 10 0 0 TEMPLE, TX 86 66 81 57 78 / 40 40 10 0 0 MINERAL WELLS, TX 88 54 78 53 75 / 10 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/84
Hazardous weather outlook, May 12, 3:04 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 304 AM CDT THU MAY 12 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 304 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY EAST OF A BOWIE...MINERAL WELLS...COMANCHE LINE. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE THREAT OF SEVERE THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST TONIGHT WITH THE PASSAGE OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER 10 AM...GENERALLY EAST OF A BOWIE...MINERAL WELLS...COMANCHE LINE.
In the hours before
Special weather statement, May 12, 7:59 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 AM CDT THU MAY 12 2011
TXZ141-142-121330-
MILLS TX-COMANCHE TX-
759 AM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL COMANCHE COUNTY
MILLS COUNTY
AT 759 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF RICHLAND SPRINGS...MOVING
NORTHEAST AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.
PENNY-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3160 9881 3162 9878 3166 9877 3170 9872
3170 9869 3173 9869 3191 9847 3171 9842
3169 9846 3167 9846 3154 9837 3138 9867
3152 9893
TIME...MOT...LOC 1259Z 226DEG 33KT 3147 9880The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 66 min |
| May 11, 7:20 PM CDT | Special Weather Statement | FWD | Limestone | 25 min |
| May 11, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 61 min |
| May 11, 7:37 PM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas, McLennan | 62 min |
| May 11, 8:46 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 119 min |
| May 11, 9:32 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| May 11, 9:35 PM CDT | Areal Flood Advisory | FWD | McLennan | 115 min |
| May 11, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 58 min |
| May 11, 10:27 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| May 11, 11:00 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| May 11, 11:02 PM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 11, 11:06 PM CDT | Special Weather Statement | FWD | Milam | 54 min |
| May 12, 7:59 AM CDT | Special Weather Statement | FWD | Mills | 31 min |
| May 12, 8:06 AM CDT | River Flood Warning | FWD | Hunt | 12 hr |
| May 12, 8:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 51 min |
| May 12, 9:01 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 12, 9:09 AM CDT | Special Weather Statement | FWD | Lampasas | 36 min |
| May 12, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 57 min |
| May 12, 9:42 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 33 min |
| May 12, 10:49 AM CDT | Special Weather Statement | FWD | Milam | 26 min |
| May 12, 10:59 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam | 3 hr |
| May 12, 12:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| May 12, 3:38 PM CDT | Special Weather Statement | FWD | Montague | 37 min |
| May 12, 5:44 PM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 12, 6:25 PM CDT | Special Weather Statement | FWD | Jack | 35 min |
| May 12, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
Nearby
River Flood Warnings in Texas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.